加载中…
We prove pathwise uniqueness for solutions of the nonlinear Schr"{o}dinger equation with conservative multiplicative noise on compact 3D manifolds. In particular, we generalize the result by Burq, G'erard and Tzvetkov (N. Burq, P. G'erard, and N. Tzvetkov. Strichartz inequalities and the nonlinear Schr"{o}dinger equation on compact manifolds. American Journal of Mathematics, 126 (3):569–605, 2004) to the stochastic setting. The proof is based on deterministic and stochastic Strichartz estimates and the Littlewood-Paley decomposition.

生成讲解博客的中文版本

生成AI智能校验的中文版本